Journal of Symbolic Logic

Sets Constructed from Sequences of Measures: Revisited

William J. Mitchell

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 3 (1983), 600-609.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741319

Mathematical Reviews number (MathSciNet)
MR716621

Zentralblatt MATH identifier
0527.03032

JSTOR
links.jstor.org

Citation

Mitchell, William J. Sets Constructed from Sequences of Measures: Revisited. J. Symbolic Logic 48 (1983), no. 3, 600--609. https://projecteuclid.org/euclid.jsl/1183741319


Export citation